# SDR ASOA201000922

- Difficulty date: June 12, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 18,074 hours, 13,274 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION IN CRUISE FLIGHT.  (EMERGENCY TRUCKS REQUESTED AS A PRECAUTION - EMERGENCY DECLARED BY TOWER)  T/S IAW FIM 27-52-45. PERFORMED CLEAR INHIBITS AND LRU TEST.  FLAP FAIL MSG CLEARED. FLAPS AND SLATS OPS CHECK GOOD.  (CLOSED)
